@Article{CMR-35-57, author = {Dong and Guo and gd791217@163.com and 5905 and Foundation Department, Chuzhou Vocational and Technical College, Chuzhou, Anhui, 239000 and Dong Guo and Huo and Tang and and 5906 and School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia, 024000 and Huo Tang and En and Ao and and 5907 and School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia, 024000 and En Ao and Liangpeng and Xiong and and 5908 and School of Mathematics and Statistics, Wuhan University, Wuhan, 430072 and Liangpeng Xiong}, title = {Coefficient Estimates for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {1}, pages = {57--64}, abstract = {

In this paper, we investigate the coefficient estimates of a class of $m$-fold bi-univalent function defined by subordination. The results presented in this paper improve or generalize the recent works of other authors.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.01.06}, url = {http://global-sci.org/intro/article_detail/cmr/13474.html} }